# SDR DHL2003741524

- Difficulty date: March 20, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, FUSELAGE SKIN HAS PILLOWING FWD BS 420 AT STR 20R.  STRIPPED PAINT ON AFFECTED AREA IAW B-727 MM 51-20-01.  REMOVED FASTENERS PREVIOUS REPAIR IAW B-727 SRM 51-30-2 AND FOUND CORROSION ON REPAIR OUT OF LIMITS IAW B-727 SRM 51-30-1 FIG 1 WITHIN CORROSION NOTED ON SKIN AT 2 EACH AREAS.  CUT OUT DAMAGED AREAS DIM 3.75 X 2.875 INCH AND 2.875 INCH IAW B-727 SRM 53-30-3 FIG 4.  FABRICATED DOUBLER FROM 2024 T-3 0.50 PO 9912380 DIM 22.5 INCH X 10.5 INCH AND 2 EACH FILLERS FROM 2024 T-3 0.40 PO 9912380 DIM 3.75 X 2.875 INCH AND 2.75 INCH X 2875 INCH IAW B-727 SRM 53-30-2 FIG 1 AND 53-30-3 FIG 4.  PARTS ALODINED AND PRIMED IAW B-727 SRM 51-10-2.
